| Model Number |
MMT-551NAL |
| Medical Device Problem Codes |
No Display/Image (1183); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unit received with blank display due to battery connector not plugged in properly to b1 or ib.Pump received with cracked case display window corner.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump had blank display and had hairline crack on the screen of insulin pump.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.